# SDR SWIA202158044

- Difficulty date: March 20, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 274 Rbl 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH COCKPIT FLOORBEAM CRACKED AT FS274, RBL12.     (C-CHECK RO 5/3/2021)    REMOVED DAMAGED FLOORBEAM SEGMENT AT RBL 12 FS 274 AND REPLACED WITH NEW FLOORBEAM SEGMENT REF CRJ 900 SRM 53-11-43-201-003-A01 TYPE IV, SRM 51-42-06-001-001-A01 & SRM 51-42-21-001-001-A01.  SKYWEST CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR COMPLIED WITH.
